# SDR ASOA201100614

- Difficulty date: March 17, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 31,000 hours, 27,313 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BOTTOM INSIDE (WITH DOOR IN THE CLOSED POSITION) HAS MINOR CORROSION ON CHANNEL & SEVERAL RIVETS.  REMOVED FASTENERS IN AREA & CLEANED AREA OF CHANNEL,  FOUND CHANNEL TO BE CORRODED BEYOND REPAIR.  REPLACEMENT OF CHANNEL.  RII FOUND TO BE SATISFACTORY.  (CLOSED)
